Skip to Main content Skip to Navigation
Journal articles

Symbolic extensions for partially hyperbolic dynamical systems with 2-dimensional center bundle

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00934587
Contributor : Serena Benassù <>
Submitted on : Wednesday, January 22, 2014 - 11:59:47 AM
Last modification on : Friday, March 27, 2020 - 3:56:50 AM

Identifiers

  • HAL Id : hal-00934587, version 1

Citation

D. Burguet, T. Fisher. Symbolic extensions for partially hyperbolic dynamical systems with 2-dimensional center bundle. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2013, 33 (6), pp.2253-2270. ⟨hal-00934587⟩

Share

Metrics

Record views

83